American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A72) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[2] Arkady Berenstein and Yurii Burman. Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras. Trans. Amer. Math. Soc. 362 (2010) 229-260. MR 2550150.
Abstract, references, and article information   
View Article: PDF

[3] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information   
View Article: PDF

[4] Laura Costa and Giorgio Ottaviani. Nondegenerate multidimensional matrices and instanton bundles. Trans. Amer. Math. Soc. 355 (2003) 49-55. MR 1927201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Helmer Aslaksen. Laws of trigonometry on ${\rm SU}(3)$ . Trans. Amer. Math. Soc. 317 (1990) 127-142. MR 961593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roe Goodman and Nolan R. Wallach. Higher-order Sugawara operators for affine Lie algebras . Trans. Amer. Math. Soc. 315 (1989) 1-55. MR 958893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward Formanek. Functional equations for character series associated with $n\times n$ matrices . Trans. Amer. Math. Soc. 294 (1986) 647-663. MR 825728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronald E. Kutz. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 115-129. MR 0352082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Whiteley. Logic and invariant theory. I. Invariant theory of projective properties . Trans. Amer. Math. Soc. 177 (1973) 121-139. MR 0446962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. R. Brahana. Note on irreducible quartic congruences . Trans. Amer. Math. Soc. 38 (1935) 395-400. MR 1501817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Olive C. Hazlett. On scalar and vector covariants of linear algebras . Trans. Amer. Math. Soc. 19 (1918) 408-420. MR 1501110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1